| Model Number |
H7493926712220 |
| Medical Device Problem Codes |
Material Rupture (1546); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture and detachment occurred.The target lesion was located in a calcified coronary artery.The 2.25 x 12 mm nc emerge balloon was selected for use.After several inflations, the balloon ruptured and during removal, broke from the shaft.A non-boston scientific heart pump was placed for support and the patient was flown to another facility for surgery to remove the balloon.